Articles | Volume 18, issue 4
https://doi.org/10.5194/npg-18-489-2011
https://doi.org/10.5194/npg-18-489-2011
22 Jul 2011
 | 22 Jul 2011

Scaling of peak flows with constant flow velocity in random self-similar networks

R. Mantilla, V. K. Gupta, and B. M. Troutman

Viewed

Total article views: 2,640 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,077 1,379 184 2,640 172 138
  • HTML: 1,077
  • PDF: 1,379
  • XML: 184
  • Total: 2,640
  • BibTeX: 172
  • EndNote: 138
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 26 May 2024